ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > Blogs > jordan123
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Rate this Entry

adderall is the devil i need some advice

Posted 02-12-08 at 07:17 AM by jordan123
ok so i have been taking adderall for god knows how long now....lets say consistently for about 3 or 4 years. in the past two years i have somewhat gotten out of control with upping my own dosage. i usually push it to the limit -freak out -then break on it for a few weeks.

i am prescribed 30 mgs twice a day but honestly who knows how many i eat through out the day. i just break them up into 1/4s and lose track. i work around 14 hours a day, and frankly the generic crap wears off too fast. taking just one does not suffice.

when i discovered adderall in high school it was the miracle drug. im sure everyone knows though that that happy feeling goes away after a while and then its all down hill from there.

i cant remember exactly when it started getting bad. the insomnia has always been there- i used to be able to handle it- but that was before i was taking it on a daily basis... but the less sleep i get the worse and worse it gets. i can take like 5 ambien and still not sleep. i dont sleep when i dont take it though...anymore at least.

i am not saying im addicted to it but i definitely abuse it. i hate the way it makes me feel i am antisocial, i have no emotions, im a biotch, and i walk around like a zombie. not to mention i feel like i look and am acting like im on crack. i get tics and twitches and if its late in the week sometimes i feel like im going to completely pass out. sometimes my whole body will feel like its shaking on the inside but you cant see it on the outside. i dont smoke unless i take it. i drink to go to bed and that usually doesnt work. my weight fluctuates weekly: gain ten, lose ten. my eyes get so dry that if no one is in my office ill wear my sunglasses to look at the computer. i mean it used to make me talkative and uber friendly now sometimes i fumble over my words like they get stuck.

if i go two weeks without it then take it...day one is nice but then its back to the redundant cycle. i stopped taking so much of it bc i had such severe panic attacks and vertigo i truly though i was having a heart attack. though its probably the lack of sleep taking its toll im pretty much doomed. when i dont take it i feel ****ing a-mazing. i sleep for ab 3 days straight first but then im back to my old self.

i will get super depressed if i go for a couple weeks on it but then i immediately snap out of it. its strange. one day i think i have a problem the next i think im fine. i dont need it everyday. in fact id prefer not to take it ever but i have a real job and i have a lot of responsibility and um i cant do anything without taking it. i am literally THAT HYPER. its basically out of my control how i act. its like im 12 years old. and i cant even fathom trying to sit down and actually accomplish something. and believe me i get the whole psychological addiction thing blah blah... thats not the problem. i mean it is but i am actively trying to overcome it. its the bouncing off the walls thats hurting me. i am supposed to be the boss and i act younger than my staff. i blurt smartass things out constantly. im a 24 year old kid with no hope in sight ha

the bottom line is it helps me tremendously work wise and i get mass done but eventually i feel like death and im strung out. without it i have an extremely hard time focusing on anything. its as if im two different people. its hard to hold an intelligent conversation without it because im too adhd to function. please for the love of god someone give me some advice. i tried ritalin, strattera, whatever it all sucks. i know the smart thing to do would be to stop taking more than i should but i get really tired after a while and dont feel like doing anything. it will give me headaches. i stopped working out in the past two years bc it hurt my chest but now im starting to personal train clients again so maybe the exercise will help. what do i need to do!
helpppppppppppppppppppppp
Facebook Twitter Submit "adderall is the devil i need some advice" to Digg Submit "adderall is the devil i need some advice" to del.icio.us Submit "adderall is the devil i need some advice" to StumbleUpon Submit "adderall is the devil i need some advice" to Google
Posted in Uncategorized
Views 5247 Comments 2 Email Blog Entry
« Prev     Main     Next »
Total Comments 2

Comments

  1. Old
    jacquline's Avatar
    Hi Jordan, I take Adderall too and I can understand how you are feeling to some extent. Thirty mg's is quite a bit twice a day.I find myself walking around the office bugging everyone else all the time. Its amazing I have not been fired yet. Been in the same company for 10 years.
    I think the exercise will help but I don't know for sure since I don't exercise Do you take Adderall XR or short acting? I take only 15 of the xr in the morning and 15 in the afternoon. I have taken Cylert(no longer available), Adderall Regular, Adderall Xr, Straterra and an herbal medicine.
    Have you ever tried Strattera? I took that but it gave me too many gastrointestinal problems since I am getting a little older but it may work for you and it is not a stimulant. Just a suggestion.
    Posted 03-01-08 at 08:28 PM by jacquline jacquline is offline
  2. Old
    sdvg's Avatar
    Hi Jordan
    hey,I take only 15 of the xr in the morning and 15 in the afternoon. I have taken Cylert(no longer available), Adderall Regular, Adderall Xr, Straterra and an herbal medicine.
    Isnt thatb too much???



    Jordan ask your MD/shrink to sweitch the med. Usually its the d-Aphetamine(ingredient in Adderall) that raises ur orEpinehrine and Epinephrine(Adrenaline kinda). If u just started on it give it a bit of time, or discuss to try and see how well the other med works.

    Speaking of Straterra,Jacquline, if she is so hyper she needs a Dopamine booster, OR she can try the PS(psychoStimuants with BETA-BLOCKER, like Indera(propranolol).
    Ask ur shrink about:

    Any form of Methylphenidate(mph FOR SHORT) (Ritalin||| Focalin, Ritalin LA). Also he/she might push for Concerta 18-54mgs, but gotta tell u its DEFF NOT 4 EVERYONE!!! Its lighter.

    very hard to get in NYC Desoxyn(methamphetamine)

    Vyvanse

    Dexedrine etc. just research
    Posted 02-25-11 at 10:53 AM by sdvg sdvg is offline
 
Total Trackbacks 0

Trackbacks


All times are GMT -4. The time now is 07:36 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums